Advertisement

The Lawson Topology on Quasicontinuous Domains

Conference paper
  • 75 Downloads
Part of the Semantic Structures in Computation book series (SECO, volume 1)

Abstract

For a directed complete poset P, let λ(P) and σ(P) be the lower topology and the Lawson topology on P respectively. We constructively prove that if P is a quasicontinuous domain and all lower closed subsets in (P, λ(P)) are closed in (P, ω(P)),then (P,λ(P)) is strictly completely regular ordered space.

Keywords

Quasicontinuous domain Meet-continuity Lawson topology Strictly complete regularity Hausdorff separation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Be42.
    Bernays, P., A system of axiomatic set theory III, J. Symbolic Logic. 9 (1942), 65-89.CrossRefGoogle Scholar
  2. COMP.
    Gierz, G., Hofmann, K., Keimel, K., Lawson, J., Mislove, M., and Scott, D., A Compendium of Continuous Lattices, Springer-Verlag, 1980.Google Scholar
  3. GL81.
    Gierz, G. and Lawson, J., Generalized continuous and hypercon- tinuous lattices, Rocky Mountain J. Math. 11 (1981), 271-296.CrossRefGoogle Scholar
  4. GLS83.
    Gierz, G., Lawson, J., and Stralka, A., Quasicontinuous poset, Houston J. Math. 9 (1983), 191-208.Google Scholar
  5. Ko98.
    Kou Hui, On some questions in domain theory and locale theory, Doctoral dissertation, Sichuan University, 1998.Google Scholar
  6. La91.
    Lawson, J., Order and strongly sober compactifications, In: G. Reed, A. Roscoe, and R. Wachter (editors), Topology and Category Theory in Computer Science, Oxford Press, 1991, 179-205.Google Scholar
  7. Ve90.
    Venugopalan, Quasicontinuous poset, Semigroup Forum, 41 (1990),193-200. CrossRefGoogle Scholar
  8. Xu95.
    Xu Xiaoquan, Construction of homomorphism of M-continuous lattices,Trans. Amer. Math. Soc. 347 (1995), 3167-3175. Google Scholar
  9. Xu00.
    Xu Xiaoquan,Strictly complete regularity of the Lawson topology on a continuous poset, Topology and its Applications, 103 (2000), 37-42. CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2001

Authors and Affiliations

  1. 1.Department of MathematicsSichuan UniversityChengdu, SichuanChina
  2. 2.Department of MathematicsJiangxi Normal UniversityNanchang, JiangxiP.R. China

Personalised recommendations